American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Zhivko S. Athanassov. Total stability of sets for nonautonomous differential systems . Trans. Amer. Math. Soc. 295 (1986) 649-663. MR 833701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zbigniew Nitecki. On the topology of the set of completely unstable flows . Trans. Amer. Math. Soc. 252 (1979) 147-162. MR 534115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas G. Hallam. Parametric perturbation problems in ordinary differential equations . Trans. Amer. Math. Soc. 224 (1976) 43-59. MR 0430434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Fennell and T. G. Proctor. Perturbations of nonlinear differential equations . Trans. Amer. Math. Soc. 185 (1973) 401-411. MR 0361309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1